# SDR CALA0400334

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 19,036 hours, 6,195 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 180A16121
- Condition: Corroded
- Location: Rt Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT HORIZONTAL STABILIZER UPPER PIN CORRODED.  A NEW PIN WAS INSTALLED IAW EA 5510-01696.
